On a first-order system which is degenerating at a point
Differencialʹnye uravneniâ, Tome 17 (1981) no. 5
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_5_a15,
author = {A. M. Abdrakhmanov},
title = {On a first-order system which is degenerating at a point},
journal = {Differencialʹnye uravneni\^a},
pages = {913},
year = {1981},
volume = {17},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_5_a15/}
}
A. M. Abdrakhmanov. On a first-order system which is degenerating at a point. Differencialʹnye uravneniâ, Tome 17 (1981) no. 5. http://geodesic.mathdoc.fr/item/DE_1981_17_5_a15/